Missouri Journal of Mathematical Sciences

Generalized Involutions on Banach Spaces

Manolis Magiropoulos

Full-text: Open access

Abstract

We introduce generalized involutive operators on Banach spaces, based on the notion of a spectral family.

Article information

Source
Missouri J. Math. Sci., Volume 13, Issue 2 (2001), 81-91.

Dates
First available in Project Euclid: 5 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1570240958

Digital Object Identifier
doi:10.35834/2001/1302081

Mathematical Reviews number (MathSciNet)
MR1825066

Zentralblatt MATH identifier
1052.47029

Citation

Magiropoulos, Manolis. Generalized Involutions on Banach Spaces. Missouri J. Math. Sci. 13 (2001), no. 2, 81--91. doi:10.35834/2001/1302081. https://projecteuclid.org/euclid.mjms/1570240958


Export citation